# SDR CHQA200800132

- Difficulty date: July 6, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16077
- Condition: No Test
- Location: Emegency Lights
- Part time: 3,683 hours, 3,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD AND AFT EMERGENCY LIGHT STRIPS WERE NOT TESTING. IT WAS FOUND THAT THE NR 1 EMERGENCY LIGHT POWER SUPPLY WAS NOT TESTING AND WAS REPLACED. AFTER REPLACEMENT THE EMERGENCY LIGHTS FUNCTIONED NORMALLY. (A)
